# SDR AALA202501140838

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 66,469 hours, 27,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD AT STA 545, RBL 40.875. REPAIRED CHORD PER SRM 57-10-13-2R PROCEDURE 3.
